sweat on my back
Jun 4, 2010
hello sir first and foremost i'd like give thanks to all of you that make this web to come true,.my problem is though the weather here in thailand bangkok is too hot ,some times in the evening my back sweat a lot as if i run when i put my hand on back i was on regimens sustiva , truvada for almost two and half year now but this issue seems to come worst this time,my question is what will be the cause?
Response from Dr. Henry
Excessive sweating with heat is a fairly common problem in the general population and has not been linked to my knowledge to use of efavirenz and Truvada. If any reader has personal experience with that or knows of a reference reporting such a link please post. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Diarrhea After Mutual Masturbation Worried I Have HIV
- Groin Pain After Oral Sex With No Protection Does It Mean I Have HIV
- Groin Pain After Receiving Oral Sex Worried I Have HIV
- Swollen Glands After Drinking Water Worried I Have HIV
- Trouble Urinating After Anal Sex With Condom Does It Mean I Have HIV
- White Spots After Precum Touching Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.